| Model Number |
500001002001 |
| Medical Device Problem Codes |
Application Program Problem (2880); Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ 4000 console, the medication application was unable to launch and took more space in c drive.The customer stated that this malfunction caused a delay in dispensing medication to patients.There were no adverse events or injuries reported based on this event.